Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Periodic and chaotic motions of a harmonically forced piecewise linear system|
Leung, A. Y. T.
|Citation:||International Journal of Mechanical Sciences, 2004; 46 (12):1807-1825|
|Publisher:||Pergamon-Elsevier Science Ltd|
|Abstract:||The dynamics of a harmonically excited single degree-of-freedom linear system with a feedback control, in which the actuator is subjected to dead zone and saturation constraints, is investigated in detail. The controlled system is mathematically modeled by a set of three piecewise linear equations. It is found that the system may exhibit nine types of symmetric and asymmetric period-one motions, which are characterized by a different number of crossing dead zone and saturation region per cycle. A solution for the symmetric period-one motion with a doubly crossing dead zone and saturation region is analytically constructed and its stability characteristics is examined. Other types of dynamic response such as sub-harmonic periodic motions and chaotic motions, found through numerical simulations, are also presented.|
|Keywords:||Periodic motions; Chaotic motions; Piecewise linear system; Dead zone; Saturation|
|Appears in Collections:||Mechanical Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.